Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Lack of facial hair, less beard, moustache. Hormonal medication?

sir, I have less beard and musthace, i am now 28 years old,what is the problem for the lack of facial hair , i need to grow facila hair thick pack, is there is any remedy for this problem , can u suggest any hormone medicine for the growth of my facial hair, now i am in uae , can u suggest medicine for this problem available uae pharmacy, i hope u will reply soon. thanking you
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Endocrinologist 's  Response
Good day. We need a bit more information before we can prescribe medicine. Need to know if your genital growth is normal, if you have enough hair in body, axilla and pubic region, if you have good erection and ejaculation etc. How tall are you? Do you have long ars and legs? Do you have any prolem with smell sensation? Do you have breast enlargement ( gynecomastia)? All these are important questions and an endocrinologist will have to examine your height, ar span, leg length, and look for testes size etc before tests can be done. I would advice you to meet an endocrinologist in UAE and get his help. Please dont buy medicines directly from any shop as it may harm you. I am working in Muscat, but i feel there are endocrinologists in Sharjah, Dubai etc.
Answered: Fri, 25 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor